Alert archive / New York / River Flood Warnings in 2022

River Flood Warning 13, NWS Binghamton, NY

April 8, 2022Orange County, Sullivan County, New York

NWS Binghamton, NY issued this river flood warning at Apr 8, 2022, 5:28 AM EDT for Orange County, Sullivan County, New York. It took effect at Apr 8, 2022, 5:46 AM EDT. It was in force for 9 hr.

The area

The outline as issued.

The facts

Issued
Apr 8, 2022, 5:28 AM EDT (09:28 UTC)
In effect from
Apr 8, 2022, 5:46 AM EDT
Expired
Apr 8, 2022, 2:39 PM EDT
In force
9 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
Minor

Counties Orange County, NY, Sullivan County, NY

The radar

The Albany radar (KENX), 122 km from the middle of the area, began a volume at 09:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neversink River at Bridgeville (BRGN6). The gauge peaked at 13.58 ft at Apr 8, 2022, 9:00 AM EDT.

actionminormoderate5101504/0804/09
Action stage
12 ft
Minor stage
13 ft
Moderate stage
17 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01436690, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

621 
WGUS41 KBGM 080928
FLWBGM

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Binghamton NY
528 AM EDT Fri Apr 8 2022

...The National Weather Service in Binghamton NY has issued a Flood 
Warning for the following rivers in New York...

  Neversink River Above Bridgeville affecting Orange and Sullivan 
  Counties.

For the Neversink...including Godeffroy, Bridgeville...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

&&


NYC071-105-082130-
/O.NEW.KBGM.FL.W.0013.220408T0946Z-220409T0829Z/
/BRGN6.1.ER.220408T0946Z.220408T1200Z.220408T2028Z.NO/
528 AM EDT Fri Apr 8 2022

...FLOOD WARNING IN EFFECT UNTIL LATE TONIGHT...

* WHAT...Minor flooding is forecast.

* WHERE...Neversink River Above Bridgeville.

* WHEN...Until late tonight.

* IMPACTS...At 13.0 feet, Flood stage where minor flooding begins. 
  The river begins to spread onto the parking lot at the Holiday 
  Mountain Road ski shop.

* ADDITIONAL DETAILS...
  - At 4:30 AM EDT Friday the stage was 12.4 feet.
  - Forecast...The river is expected to rise above flood stage by
    8 AM, then crest at 14.0 feet late this morning. It will then
    fall below flood stage late this afternoon.
  - Flood stage is 13.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4167 7462 4166 7458 4153 7463 4145 7458
      4145 7462 4153 7468


$$

TAC
2 follow-up statements
276 
WGUS81 KBGM 081514
FLSBGM

Flood Statement
National Weather Service Binghamton NY
1114 AM EDT Fri Apr 8 2022

...The Flood Warning is cancelled for the following rivers in New 
York...

  Beaver Kill At Cooks Falls affecting Sullivan and Delaware 
  Counties.

...The Flood Warning continues for the following rivers in New 
York...Pennsylvania...

  West Branch Delaware At Walton affecting Delaware County.

  East Branch Delaware At Fishs Eddy affecting Delaware County.

  Delaware River At Callicoon affecting Sullivan and Wayne Counties.

  Neversink River Above Bridgeville affecting Orange and Sullivan 
  Counties.

  East Branch Delaware At Harvard affecting Delaware County.

For the West Branch Delaware River...including Walton, Hale Eddy...
Minor flooding is forecast.
For the East Branch Delaware River...including Harvard, Fishs Eddy...
Moderate flooding is forecast.
For the Upper Delaware River...including Port Jervis, Callicoon, 
Barryville, Montague...Minor flooding is forecast.
For the Neversink...including Godeffroy, Bridgeville...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at www.weather.gov.

&&


NYC025-105-081615-
/O.CAN.KBGM.FL.W.0008.000000T0000Z-220408T1514Z/
/CKFN6.1.ER.220408T0413Z.220408T0715Z.220408T1343Z.NO/
1114 AM EDT Fri Apr 8 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Beaver Kill At Cooks Falls.

* ADDITIONAL DETAILS...
  - At 10:00 AM EDT Friday the stage was 9.9 feet.
  - Forecast...The river is expected to fall to 4.7 feet by
    Monday morning.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4197 7513 4199 7509 4195 7492 4192 7492


$$

NYC105-PAC127-090315-
/O.EXT.KBGM.FL.W.0014.000000T0000Z-220409T0645Z/
/CCRN6.1.ER.220408T1548Z.220408T1800Z.220408T1845Z.NO/
1114 AM EDT Fri Apr 8 2022

...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...

* WHAT...Minor flooding is forecast.

* WHERE...Delaware River At Callicoon.

* WHEN...Until just after midnight tonight.

* IMPACTS...At 12.0 feet, Flooding becomes widespread within the 
  floodplain and encroaches into the backyards of properties on the 
  New York side of the river. The campground on the New York side is 
  completely inundated. Flooding increases in the Tammany Flats area 
  on the Pennsylvania side, threatening to cut off access to the 
  area.

* ADDITIONAL DETAILS...
  - At 10:30 AM EDT Friday the stage was 11.9 feet.
  - Forecast...The river is expected to rise above flood stage to
    a crest of 12.1 feet this afternoon. It will then fall below
    flood stage late this afternoon.
  - Flood stage is 12.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4186 7513 4181 7507 4162 7502 4161 7508
      4183 7515


$$

NYC071-105-090315-
/O.EXT.KBGM.FL.W.0013.000000T0000Z-220409T0703Z/
/BRGN6.1.ER.220408T1011Z.220408T1345Z.220408T1903Z.NO/
1114 AM EDT Fri Apr 8 2022

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Neversink River Above Bridgeville.

* WHEN...Until late tonight.

* IMPACTS...At 13.0 feet, Flood stage where minor flooding begins. 
  The river begins to spread onto the parking lot at the Holiday 
  Mountain Road ski shop.

* ADDITIONAL DETAILS...
  - At 10:30 AM EDT Friday the stage was 13.6 feet.
  - Forecast...The river is expected to fall below flood stage
    late this afternoon and continue falling to 7.0 feet Monday
    morning.
  - Flood stage is 13.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4167 7462 4166 7458 4153 7463 4145 7458
      4145 7462 4153 7468


$$

NYC025-090315-
/O.EXT.KBGM.FL.W.0011.000000T0000Z-220409T0800Z/
/FSHN6.1.ER.220408T0544Z.220408T1015Z.220408T2000Z.NO/
1114 AM EDT Fri Apr 8 2022

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...East Branch Delaware At Fishs Eddy.

* WHEN...Until late tonight.

* IMPACTS...At 13.0 feet, Minor Flood Stage. Between 13 and 16 feet, 
  widespread agricultural flooding develops in the floodplain. River 
  water approaches Bodoit Road in Fishs Eddy. In Hancock, properties 
  along E. Front Street are affected.

* ADDITIONAL DETAILS...
  - At 10:15 AM EDT Friday the stage was 13.9 feet.
  - Forecast...The river is expected to fall below flood stage
    late this afternoon and continue falling to 8.2 feet Monday
    morning.
  - Flood stage is 13.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4193 7526 4196 7529 4201 7515 4197 7513


$$

NYC025-090315-
/O.EXT.KBGM.FL.W.0006.000000T0000Z-220410T0800Z/
/WALN6.1.ER.220408T0056Z.220408T1417Z.220410T0200Z.NO/
1114 AM EDT Fri Apr 8 2022

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SUNDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...West Branch Delaware At Walton.

* WHEN...Until early Sunday morning.

* IMPACTS...At 14.0 feet, Moderate flood stage. Water begins to 
  break out of the river channel and floods low spots along Delaware 
  Street in Walton.

* ADDITIONAL DETAILS...
  - At 10:45 AM EDT Friday the stage was 13.4 feet.
  - Forecast...The river is expected to fall below flood stage
    late tomorrow evening and continue falling to 7.4 feet Monday
    morning.
  - Flood stage is 9.5 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4219 7514 4215 7510 4207 7522 4209 7526
      4211 7526


$$

NYC025-090315-
/O.CON.KBGM.FL.W.0007.000000T0000Z-220410T2217Z/
/HVDN6.2.ER.220408T0640Z.220408T1800Z.220410T1017Z.NO/
1114 AM EDT Fri Apr 8 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL SUNDAY EVENING...

* WHAT...Moderate flooding is occurring and moderate flooding is 
  forecast.

* WHERE...East Branch Delaware At Harvard.

* WHEN...Until Sunday evening.

* IMPACTS...At 12.6 feet, This is the flood level from January, 1996 
  and is considered to be moderate flooding.

* ADDITIONAL DETAILS...
  - At 10:45 AM EDT Friday the stage was 12.3 feet.
  - Forecast...The river is expected to rise to a crest of 12.7
    feet this afternoon. It will then fall below flood stage
    Sunday morning.
  - Flood stage is 10.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4201 7515 4203 7513 4204 7508 4202 7505
      4198 7512


$$

JAB
156 
WGUS81 KBGM 081839
FLSBGM

Flood Statement
National Weather Service Binghamton NY
239 PM EDT Fri Apr 8 2022

...The Flood Warning is cancelled for the following rivers in New 
York...

  Neversink River Above Bridgeville affecting Orange and Sullivan 
  Counties.

NYC071-105-081945-
/O.CAN.KBGM.FL.W.0013.000000T0000Z-220408T1839Z/
/BRGN6.1.ER.220408T1011Z.220408T1345Z.220408T1700Z.NO/
239 PM EDT Fri Apr 8 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Neversink River Above Bridgeville.

* ADDITIONAL DETAILS...
  - At 1:30 PM EDT Friday the stage was 12.8 feet.
  - Forecast...The river will continue to fall back to within
    banks through the weekend.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4167 7462 4166 7458 4153 7463 4145 7458
      4145 7462 4153 7468


$$

JAB

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this river flood warning went out at Apr 8, 4:52 AM EDT, 36 minutes earlier.

Area forecast discussion, Apr 8, 4:52 AM EDT, 36 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
452 AM EDT Fri Apr 8 2022

.SYNOPSIS...
Lingering light rain and fog will continue this morning. Pockets
of minor flooding will persist through the day. Upper level
disturbance will continue to impact the region through the
weekend with cool temperatures and unsettled conditions. High
pressure brings drier weather and a warming trend starting early
next week.

&&

.NEAR TERM /THROUGH SATURDAY/...
445 AM update...
Main concerns in the near term are focused on the fog this
morning, which will mix out before noon and lead to a bit of
sunshine before the clouds fill back in during the afternoon
along with some scattered rain showers and even a few weak
thunderstorms. A few snowflakes may mix in tonight with another
batch of rain moving in from the south Saturday and potentially
more thunderstorms in the afternoon.

Synoptic pattern today and Saturday will be defined by the
slow- moving cutoff low pressure system over the Great Lakes and
multiple embedded waves rotating around it which will act to
trigger periods of showers. The steady rain from yesterday has
finally moved out and has left behind a very moist surface
layer. Cooler air has also started to fill in from the west/nw
as well...with temperatures down into the upper 30s and lower
40s. This setup has lead to some low clouds and areas of fog
across the region this morning. Very weak ridging aloft and a
weak surface high will scoot across the area this morning...and
as temperatures rise through the 40s to near 50, the low clouds
and fog should lift and mix out and give a good portion of the
region a brief show of sun. However, cold air advection aloft
associated with the approaching upper low will combine with a
fair amount of boundary layer moisture and steepening lapse
rates to produce an abundance of clouds and also a broad area of
scattered rain showers. Conditions could also become favorable
for a few isolated weak thunderstorms in the afternoon as well.
Gusty winds may mix down to the surface and lightning are the
main threats. Any additional rain from these showers should be
light.

Tonight, as the boundary layer becomes shallow the rain showers
will subside. The upper low continues to meander eastward as
another fairly potent embedded short wave rotates around the
southern edge of the low and lifts northward through the mid
Atlantic into New England by Saturday morning. The air mass may
be cold enough for some snow to mix in across the elevated
terrain of central NY and ne PA...so some light (less than a
half inch) accumulations are possible. After sunrise,
temperatures will warm above freezing and allow any trailing
showers to be in the form of rain. Rainfall amounts across the
Poconos and the Catskills will range from a quarter to half an
inch. Will need to keep an eye on this batch of rain through
this already saturated area. If rain lingers in one area too
long or the short wave overproduces, there could be some more
minor flooding issues.

The center of the upper low lifts north/newd later on Saturday,
but the wedge of coldest air will move in by the afternoon.
This will keep temperatures on the cooler side...only into the
40s to near 50...but this will also induce steep low level lapse
rates and cause the threat for thunderstorms to increase as
well. Should be more isolated and very weak storms once again.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
445 AM update...

Weak high pressure at the surface tries to build in Saturday
night, but with a persistent northwest flow aloft along with
steady cold air advection, the potential for scattered rain
showers will continue into the evening.

A stronger short wave on the backside of the upper low to the
north will drop south into the region late Sat night and Sunday
morning. This wave will have the potential to produce a period
of scattered snow showers early in the morning. Higher elevation
areas could see some light snow accumulations. However, as
temperatures warm, the snow showers should transition to rain
and linger into the afternoon. Rain amounts will be minimal.

Temperatures will be on the cool side...only into the 40s for
much of the area. A solid northwest flow around 10 to 15 mph and
gusts to 20 mph will make it feel even colder.

A wedge of much drier air moves in by Sunday night and will
bring the threat of showers to an end, although temperatures
will feel more like winter with lows bottoming out in the upper
20s to near 30.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
4 am update...

Little change to the forecast and the reasoning from earlier.
Some agreement on a warm front lifting northeast through the
area Wednesday night and Thursday. Still followed NBM pops were
are chance rising to likely in the afternoon in CNY.

3 PM Update...

Big differences exist at this time between the guidance for how
the pattern unfolds next week.

Snow/rain showers will come to an end Sunday night as ridging
builds in from the west. Some of the deterministic models and
ensembles have the ridge persisting through at least the middle
of the week, with mostly dry and warm conditions. However, other
guidance (GFS and some ensembles) have a more zonal flow
pattern through the first half of the week with a cold frontal
passage sometime Monday night into Tuesday. Due to the
uncertainty, stayed close to the National Blend of Models
through this period. This solution seemed reasonable at this
time, with low chance PoPs Tuesday - Wednesday and higher chance
PoPs towards the end of the week/period with strong low
pressure cutting up through the Great Lakes. However, if the
ridge is more amplified, then this period will remain mostly dry
with the bulk off any precipitation being held off to our north.

&&

.AVIATION /09Z FRIDAY THROUGH TUESDAY/...
Heavy rain moving out of the area early this morning with some
pockets of low clouds and reduced vsbys in fog. Variable
restrictions are likely through at least 13-15Z before
conditions start to improve with drier air moving in and the
boundary layer becoming well mixed. The large, cold-core upper
low over the Great Lakes will approach the region later this
afternoon and allow for steep lapse rates and the potential for
scattered rain showers. Timing and location is still uncertain,
so have a mention of VCSH for most terminals through the evening
hours.

May start to see ceilings drop to MVFR around midnight tonight,
but the better chance will not be until after 06Z Saturday. Will
evaluate this potential with the next forecast.

Winds will remain light and variable this morning before
increasing out of the south/southwest this afternoon with
periodic gusts up to 15 kt. Winds will remain southerly tonight
but subside to around 5 kt or less.

Outlook...

Friday night...Scattered showers with periods of MVFR
restrictions possible.

Saturday and Sunday...Another push of cold air will be felt on
Saturday with a mix of rain and snow showers. Low clouds are
possible along with sporadic snow-induced vsby restrictions.

Monday and Tuesday...Mainly VFR.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.

&&

SYNOPSIS...BJT
NEAR TERM...BJT
SHORT TERM...BJT
LONG TERM...MPK/TAC
AVIATION...BJT/MPH
Hazardous weather outlook, Apr 8, 4:03 AM EDT, 1 hour 25 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
403 AM EDT Fri Apr 8 2022

NYZ046-057-062-090815-
Otsego-Delaware-Sullivan-
403 AM EDT Fri Apr 8 2022

This Hazardous Weather Outlook is for central New York.

.DAY ONE...Today and tonight.

Runoff from recent heavy rain will keep rivers and streams running
high today with some persistent minor flooding around the area.
Please continue to heed remaining road closures.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ009-015>018-022>025-036-037-044-045-055-056-PAZ038>040-043-044-
047-048-072-090815-
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland-Chenango-
Tioga-Broome-Bradford-Susquehanna-Northern Wayne-Wyoming-Lackawanna-
Luzerne-Pike-Southern Wayne-
403 AM EDT Fri Apr 8 2022

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Today and tonight.

Isolated thunderstorms are possible this afternoon. Gusty winds and
cloud to ground lightning are the main threats.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Apr 8, 12:43 AM EDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1243 AM EDT FRI APR 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1032 PM     FLOOD            3 NW CANNONSVILLE       42.14N 75.36W
04/07/2022                   DELAWARE           NY   PUBLIC

            FLOODING ON NY-8 BETWEEN AXTELL RD AND
            MICHIGAN HOLLOW RD, CLOSING ALL LANES.

&&

MPH
Local storm report, Apr 8, 12:46 AM EDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1246 AM EDT FRI APR 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1144 PM     FLOOD            KIRKLAND                43.08N 75.38W
04/07/2022                   ONEIDA             NY   DEPT OF HIGHWAYS

            FLOODING ON NY-5 IN KIRLAND BETWEEN
            LIMBERLOST ROAD AND NY-233.

&&

MPH
Local storm report, Apr 8, 12:58 AM EDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1258 AM EDT FRI APR 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     FLOOD            4 ESE STAMFORD          42.39N 74.54W
04/08/2022                   DELAWARE           NY   DEPT OF HIGHWAYS

            FLOODING ON NY-23 AT KUHNS RD, BLOCKING ALL
            LANES.

&&

MPH
Local storm report, Apr 8, 1:00 AM EDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
100 AM EDT FRI APR 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 AM     FLOOD            3 NW STAMFORD           42.43N 74.67W
04/08/2022                   DELAWARE           NY   DEPT OF HIGHWAYS

            FLOODING ON NY-23 AT BOYLES RD, BLOCKING
            BOTH LANES.

&&

MPH
Local storm report, Apr 8, 1:15 AM EDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
115 AM EDT FRI APR 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 PM     HEAVY RAIN       FOREST CITY             41.65N 75.47W
04/07/2022  M2.52 INCH       SUSQUEHANNA        PA   PUBLIC

&&
Local storm report, Apr 8, 4:30 AM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
430 AM EDT FRI APR 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 AM     FLOOD            3 ENE BETHANY           41.62N 75.24W
04/08/2022                   WAYNE              PA   911 CALL CENTER

            FLOODED ROADWAY NEAR THE INTERSECTION OF
            CARLEY BROOK RD AND RIEFLER RD.

&&

BJT

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 9:52 PM EDTRiver Flood WarningBGMDelaware46 hr
Apr 7, 10:17 PM EDTRiver Flood WarningBGMDelaware, Sullivan19 hr
Apr 7, 11:29 PM EDTAreal Flood AdvisoryBGMDelaware, Otsego, Sullivan5 hr
Apr 7, 11:40 PM EDTAreal Flood WarningBGMDelaware6 hr
Apr 8, 1:53 AM EDTRiver Flood WarningBGMChenango12 hr
Apr 8, 1:55 AM EDTRiver Flood WarningBGMBroome61 hr
Apr 8, 2:14 AM EDTRiver Flood WarningBGMDelaware14 hr
Apr 8, 3:30 AM EDTAreal Flood WarningBGMSullivan11 hr
Apr 8, 3:40 AM EDTRiver Flood WarningBGMBroome, Tioga26 hr
Apr 8, 4:23 AM EDTAreal Flood WarningBGMDelaware17 hr
Apr 8, 5:30 AM EDTRiver Flood WarningBGMSullivan23 hr
Apr 8, 5:41 AM EDTAreal Flood WarningBGMDelaware9 hr
Apr 8, 9:24 AM EDTRiver Flood WarningBGMDelaware, Otsego30 hr
Apr 8, 9:24 AM EDTRiver Flood WarningBGMChenango, Delaware36 hr
Apr 8, 11:09 AM EDTRiver Flood WarningBGMSullivan18 hr
Apr 8, 11:09 AM EDTRiver Flood WarningBGMDelaware10 hr

Nearby

River Flood Warnings in New York, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.